MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 7" (18CM) APPX 0.24ML, SMALLBORE PRESSURE INFUSION (400PSIG) EXT SET W/MICROCLAV; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 7" (18CM) APPX 0.24ML, SMALLBORE PRESSURE INFUSION (400PSIG) EXT SET W/MICROCLAV; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number MC33150
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/12/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has been received for evaluation, however, investigation is not yet complete.
 
Event or Problem Description
The event involved a 7" (18cm) appx 0.24ml, smallbore pressure infusion (400psig) ext set w/microclave¿ clear, purple clamp, rotating luer where the customer reported that while completing iv starts on patient, the staff noted that several patient iv extension lines were leaking.That was a major problem, as all patients in pet/ct department and most in the nuclear medicine departments need the lines when injecting a radioactive pharmaceutical.There was patient involvement, but no adverse harm reported.
 
Additional Manufacturer Narrative
Received two used mc33150 smallbore pressure infusion ext sets for complaint investigation.No defects or anomalies noted.Functional: each set was leak-tested and there was no leakage identified.A test infusion was done with a high-pressure infuser up to 400 psig.There was internal leakage on the microclave but no functional failure.The customer's complaint was unable to be replicated or confirmed.The lot history was reviewed, no nonconformities were identified that may have contributed to the reported complaint.Corrected information can be found in b6.

Brand Name
7" (18CM) APPX 0.24ML, SMALLBORE PRESSURE INFUSION (400PSIG) EXT SET W/MICROCLAV
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key21678476
Report Number9617594-2025-00543
Device Sequence Number20910745
Product Code FPA
UDI-Device Identifier00887709037441
UDI-Public(01)00887709037441(17)290901(10)14126901
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K100576
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMC33150
Device Lot Number14126901
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/11/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/24/2025
Supplement Date Received by Manufacturer04/16/2025
Initial Report FDA Received Date03/24/2025
Supplement Report FDA Received Date05/14/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
RADIOACTIVE PHARMACEUTICAL. MFR UNK
Patient SexUnknown